# SDR TWAA9807010

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N937F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47409
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 180-237
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK FOUND CORROSION ON RT OTBD GALLEY TRACK FROM STA 180 TO STA 237, 44 IN RBL.  REPLACED SECTION OF TRACK PER SRM 51-01, PAGE 1 ITEM C, AND 51-30-0.  (X)
